Alert archive / Indiana / River Flood Watches in 2021
River Flood Watch 2, NWS Chicago, IL
NWS Chicago, IL issued this river flood watch at Jun 26, 2021, 9:48 PM CDT for Jasper County, Porter County, Indiana. It took effect at Jun 28, 2021, 1:00 PM CDT. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2021, 9:48 PM CDT (02:48 UTC)
- In effect from
- Jun 28, 2021, 1:00 PM CDT
- Expired
- Jun 28, 2021, 9:49 PM CDT
- In force
- 9 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 92 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kankakee River at Dunns Bridge (DBRI3). The gauge peaked at 10.30 ft at Jun 29, 2021, 8:00 PM CDT.
- Action stage
- 9.5 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05517500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
129
WGUS63 KLOT 270248
FFALOT
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Chicago IL
948 PM CDT Sat Jun 26 2021
...The National Weather Service in Chicago IL has issued a Flood
Watch for the following rivers in Indiana...
Kankakee River at Dunns Bridge affecting Jasper and Porter
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Watch means water levels above flood stage are possible, but
not yet certain, based upon the latest forecasts. Persons along
rivers and streams in the watch area should monitor the latest
forecasts and be prepared to take action should flooding develop.
This forecast is based on observed precipitation as well as forecast
precipitation 48 hours into the future. Changes to the rainfall
forecast, or any additional rainfall after 48 hours, may cause
changes to this river forecast.
Additional information is available at www.weather.gov/Chicago and
water.weather.gov
The next statement is expected by Sunday afternoon.
&&
INZ002-011-271100-
/O.NEW.KLOT.FL.A.0002.210628T1800Z-210702T0000Z/
/DBRI3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
948 PM CDT Sat Jun 26 2021
The National Weather Service in Chicago has issued a
* Flood Watch for
the Kankakee River at Dunns Bridge.
* From Monday afternoon to Thursday evening.
* At 8:00 PM CDT Saturday the stage was 7.4 feet.
* Flood stage is 10.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Monday afternoon.
* Impact...At 10.0 feet, Flooding begins of low lying agricultural
areas near the river.
&&
LAT...LON 4128 8728 4132 8713 4129 8689 4121 8687
4118 8697 4117 8725
$$
Ogorek5 follow-up statements
373
WGUS63 KLOT 271546
FFALOT
Flood Watch
National Weather Service Chicago IL
1046 AM CDT Sun Jun 27 2021
...The Flood Watch continues for the following rivers in Indiana...
Kankakee River at Dunns Bridge affecting Jasper and Porter
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Watch means water levels above flood stage are possible, but
not yet certain, based upon the latest forecasts. Persons along
rivers and streams in the watch area should monitor the latest
forecasts and be prepared to take action should flooding develop.
These forecasts are based on observed precipitation as well as
forecast precipitation 48 hours into the future. Changes to the
rainfall forecast, or any additional rainfall after 48 hours, may
cause changes to these river forecasts.
Additional information is available at www.weather.gov/Chicago and
water.weather.gov
The next statement is expected around 700 PM CDT this evening.
&&
INZ002-011-280000-
/O.CON.KLOT.FL.A.0002.210628T1800Z-210702T0000Z/
/DBRI3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1046 AM CDT Sun Jun 27 2021
The Flood Watch continues for
the Kankakee River at Dunns Bridge.
* From Monday afternoon to Thursday evening.
* At 10:00 AM CDT Sunday the stage was 8.4 feet.
* Flood stage is 10.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early tomorrow afternoon.
* Impact...At 10.0 feet, Flooding begins of low lying agricultural
areas near the river.
&&
LAT...LON 4128 8728 4132 8713 4129 8689 4121 8687
4118 8697 4117 8725
$$
Birk329
WGUS63 KLOT 280157
FFALOT
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Chicago IL
857 PM CDT Sun Jun 27 2021
...The Flood Watch is extended for the following rivers in Indiana...
Kankakee River at Dunns Bridge affecting Jasper and Porter
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Watch means water levels above flood stage are possible, but
not yet certain, based upon the latest forecasts. Persons along
rivers and streams in the watch area should monitor the latest
forecasts and be prepared to take action should flooding develop.
These forecasts are based on observed precipitation as well as
forecast precipitation 24 hours into the future. Changes to the
rainfall forecast, or any additional rainfall after 24 hours, may
cause changes to these river forecasts.
Additional information is available at www.weather.gov/Chicago and
water.weather.gov
The next statement is expected around 500 AM CDT late tonight.
&&
INZ002-011-281000-
/O.EXT.KLOT.FL.A.0002.210629T1200Z-210703T1500Z/
/DBRI3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
857 PM CDT Sun Jun 27 2021
The Flood Watch continues for
the Kankakee River at Dunns Bridge.
* From Tuesday morning to Saturday morning.
* At 8:00 PM CDT Sunday the stage was 9.0 feet.
* Flood stage is 10.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Tuesday morning.
* Impact...At 10.0 feet, Flooding begins of low lying agricultural
areas near the river.
&&
LAT...LON 4128 8728 4132 8713 4129 8689 4121 8687
4118 8697 4117 8725
$$
Lenning476
WGUS63 KLOT 281608
FFALOT
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Chicago IL
1108 AM CDT Mon Jun 28 2021
...The Flood Watch is extended for the following rivers in Indiana..
Kankakee River at Dunns Bridge affecting Jasper and Porter
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Watch means water levels above flood stage are possible, but
not yet certain, based upon the latest forecasts. Persons along
rivers and streams in the watch area should monitor the latest
forecasts and be prepared to take action should flooding develop.
These forecasts are based on observed precipitation as well as
forecast precipitation 24 hours into the future. Changes to the
rainfall forecast, or any additional rainfall after 24 hours, may
cause changes to these river forecasts.
Additional information is available at www.weather.gov/Chicago and
water.weather.gov
The next statement is expected around 1000 PM CDT this evening.
&&
INZ002-011-290015-
/O.EXT.KLOT.FL.A.0002.210629T1800Z-210704T1500Z/
/DBRI3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1108 AM CDT Mon Jun 28 2021
The Flood Watch continues for
the Kankakee River at Dunns Bridge.
* From Tuesday afternoon to Sunday morning.
* At 10:00 AM CDT Monday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early tomorrow afternoon.
* Impact...At 10.0 feet, Flooding begins of low lying agricultural
areas near the river.
&&
LAT...LON 4128 8728 4132 8713 4129 8689 4121 8687
4118 8697 4117 8725
$$
MDB788
WGUS63 KLOT 290013
FFALOT
Flood Watch
National Weather Service Chicago IL
713 PM CDT Mon Jun 28 2021
...The Flood Watch continues for the following rivers in Indiana...
Kankakee River at Dunns Bridge affecting Jasper and Porter
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Watch means water levels above flood stage are possible, but
not yet certain, based upon the latest forecasts. Persons along
rivers and streams in the watch area should monitor the latest
forecasts and be prepared to take action should flooding develop.
These forecasts are based on observed precipitation as well as
forecast precipitation 24 hours into the future. Changes to the
rainfall forecast, or any additional rainfall after 24 hours, may
cause changes to these river forecasts.
Additional information is available at www.weather.gov/Chicago and
water.weather.gov
The next statement is expected around 315 AM CDT late tonight.
&&
INZ002-011-290815-
/O.CON.KLOT.FL.A.0002.210629T1800Z-210704T1500Z/
/DBRI3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
713 PM CDT Mon Jun 28 2021
The Flood Watch continues for
the Kankakee River at Dunns Bridge.
* From Tuesday afternoon to Sunday morning.
* At 10:00 AM CDT Monday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early tomorrow afternoon.
* Impact...At 10.0 feet, Flooding begins of low lying agricultural
areas near the river.
&&
LAT...LON 4128 8728 4132 8713 4129 8689 4121 8687
4118 8697 4117 8725
$$
Lenning090
WGUS63 KLOT 290249
FFALOT
Flood Watch
National Weather Service Chicago IL
949 PM CDT Mon Jun 28 2021
...The Flood Watch is replaced with a River Flood Warning for the
following rivers in Indiana...
Kankakee River at Dunns Bridge affecting Jasper and Porter
Counties.
INZ002-011-290400-
/O.CAN.KLOT.FL.A.0002.210629T1800Z-210629T0249Z/
/DBRI3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
949 PM CDT Mon Jun 28 2021
The Flood Watch is cancelled for
the Kankakee River at Dunns Bridge
and has been replaced with a Flood Warning.
* At 9:00 PM CDT Monday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Forecast...Flood stage may be reached Tuesday morning.
&&
LAT...LON 4128 8728 4132 8713 4129 8689 4121 8687
4118 8697 4117 8725
$$
LenningWhat forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this river flood watch went out at Jun 26, 6:36 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 26, 6:36 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
636 PM CDT Sat Jun 26 2021
.MESOSCALE DISCUSSION...
259 PM CDT
As we've been dealing with since the late morning, concerns
continue to include brief tornadoes, strong downburst winds, and
flash flooding. Area of interest is similar to those already
impacted earlier, if a bit farther south. This is near and
southeast of the I-55 corridor. Isolated showers/storms will be
possible north of this, though with much less instability with
northward extent, not expecting the intensity like with farther
south.
An MCV noted emanating from near St Louis area interacted with
brief clearing that occurred into western and west central
Illinois to fire new convection southwest of the ongoing storms.
These have exhibited robust lower level mesos in the strongest
storms like has occurred over our area. This is tied to good low
level hodograph curvature for Bunkers right moving storms
yielding near 150 to 200 m2/s2 of 0-1km SRH, along with 0-3 km
MLCAPE of 100-175 J/kg. Over the next 2-3 hours we'll be watching
the ongoing storms for strengthening low level rotation, as well
as the storms over west central Illinois approaching the central
IL counties in our CWA.
Finally, the 2"+ PWAT axis draped across the region will continue
to support torrential downpours in the strongest convection
capable of flash flooding. The earlier issued FFW for the Chicago
metro did have reports of flash flood impacts within it. Issued a
large Flood Advisory for areas currently and to continue to be
impacted over the next few hours, with the expectation of likely
needing to issue at least a few targeted Flash Flood Warnings. Of
particular concern is the eastern Livingston, northern Ford
Panhandle into northwest Iroquois, which has received at least 6"
of rain the past couple days, if they receive multiple additional
rounds of convection.
Castro
&&
.SHORT TERM...
340 PM CDT
Through Sunday...
Expect that showers and thunderstorms will continue to line up
from southwest to northeast near and east of I-55 into early
evening with a shift to the southeast with time. Forcing looks
then become less coherent through the evening but the
southwesterly flow aloft will persist so will maintain a chance
for showers and some thunderstorms overnight. Have left the flash
flood watch as is for now as did not have much time to fully
assess but may be able to trim western sections out this evening
and possibly the entire watch if the corridor of thunderstorms
shifts to the east.
For Sunday, guidance is in agreement in pushing a frontal boundary
southward into the area later in the day. The airmass does not
look as favorable for shower/storms but cannot rule out some
isolated to scattered activity with the front in the afternoon.
MDB
&&
.LONG TERM...
340 PM CDT
No major changes in thinking for the long term so previous
discussion follow...
Sunday night through Friday...
Long term forecast concerns continue to be focused on the threat
of additional periods thunderstorms especially into the first half
of the coming week, as the upper pattern remains largely
unchanged. As we remain within a very moist air mass, storms will
likely remain capable of torrential downpours and flooding.
Unusually strong upper ridging over the Pacific Northwest, and
another strong upper ridge centered just of the mid-Atlantic coast
will maintain an upper level trough from Hudson Bay to the
central Plains into early next week. South-southwest flow east of
the trough axis will maintain a feed of deep Gulf moisture into
the mid- Mississippi Valley and western/southern Great Lakes
region during this time, as depicted by a plume of PWATs around 2
inches which is progged to remain in the vicinity of the forecast
area during the first half of the week. A weak surface cold front
will push into the CWA Sunday, but is expected to wash out and
become diffuse in the vicinity of the forecast area as southwest
flow aloft maintains warm/moist advection into the region. This
would tend to lift or redevelop the diffuse front back north later
Monday night and Tuesday, thus additional rounds of periodic
showers and thunderstorms will likely continue to affect the
forecast area early in the week. Since we're already seen some
significant rainfall across some parts of the forecast area over
the past two days, any further rounds of heavy-rain producing
storms over the next several days will only serve to increase
flooding/flash flooding potential across the region. Of course,
rain threat will likely be modulated by individual small-scale
short waves or MCV features and it won't rain continuously, but
total amounts will need to be monitored.
By mid-week (Wednesday), ridging off the mid-Atlantic coast
weakens and drifts east a bit, allowing some eastward shift of
the upper trough across the upper Midwest and western Lakes
region. With a more westerly component to the flow aloft, this
looks to foster a southeastward shift in the axis of deeper
moisture into the Ohio Valley region. Medium-range guidance
continues to trend toward digging additional upper energy south
from Ontario during the Wednesday into Thursday period however,
and developing a closed upper low across the western Lakes/mid-
Mississippi Valley region late in the week. While scouring out the
deeper moisture, this mid- level circulation would likely
continue to support a threat of at least diurnally-driven
showers/thunderstorms to end the week and possibly into the
weekend.
Temperature wise, conditions look to remain seasonably warm and
rather humid for the first half of the week. Cooler conditions are
likely late in the week as flow turns more north-northwesterly.
MDB/Ratzer
&&
.AVIATION...
For the 00Z TAFs...
Rain continues across ORD/MDW/GYY but will be diminishing in the
next few hours. Some spotty MVFR level clouds are in the area but
am not expecting MVFR ceilings at this point. Will need to watch
thunderstorms moving east across eastern Iowa as they may hold
together to some degree but latest guidance suggest they will
fade. Will need to keep an eye on this and may need to include a
mention of showers after 06 or 08z or so. Sunday will be less
favorable for shower/thunder activity than today but cannot rule
out something isolated through the day. A weak front will arrive
from the north but likely fall apart as it arrives late in the
afternoon but there may be enough forcing to trigger some isolated
showers/storms so will carry a PROB30 mention for now. Expect a
steady southwest wind overnight which which may become gusty to
near 20 kt later Sunday morning. The dissipating front may result
in some erratic winds in the afternoon but they may turn north to
northeast toward 00z.
MDB
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch...ILZ010-ILZ011-ILZ012-ILZ013-ILZ019-ILZ020-
ILZ021-ILZ023-ILZ032-ILZ033-ILZ039-ILZ103-ILZ104-ILZ105-
ILZ106-ILZ107-ILZ108 until 7 AM Sunday.
IN...Flash Flood Watch...INZ001-INZ002-INZ010-INZ011-INZ019 until 7
AM Sunday.
LM...None.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Jun 26, 4:24 PM CDT, 5 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
424 PM CDT Sat Jun 26 2021
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-272130-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
424 PM CDT Sat Jun 26 2021 /524 PM EDT Sat Jun 26 2021/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited Tornado risk.
Limited hail risk...up to quarter size.
Limited damaging wind risk...up to 70 mph|.
Limited Flooding Risk.
Limited Non thunderstorm wind Risk.
DISCUSSION...
Showers and thunderstorms will continue to move northeastward
along and south of the Interstate 55 corridor into this evening.
Torrential rainfall will occur with these storms along with the
possibility of isolated tornadoes and damaging wind gusts to 70
mph. Flash flooding is also possible. Thunderstorm coverage and
intensity is expected to wane later this evening.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Sunday...
Limited Severe Thunderstorm Risk.
Limited Flooding Risk.
Limited Excessive Heat Risk.
Monday...
Limited Flooding Risk.
Limited Thunderstorm Risk.
Tuesday through Friday...
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed this afternoon and evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward the northeast at around 35 mph.
LMZ740>745-272130-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
424 PM CDT Sat Jun 26 2021
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Hazardous conditions for small craft.
Elevated Thunderstorm Risk...with an associated:
Limited Waterspout Risk.
Limited hail risk...up to quarter size.
Limited thunderstorm wind gust risk...up to 55 kt.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Sunday through Friday...
Limited Thunderstorm Risk.
MDB
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, Jun 26, 5:29 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
529 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG CHATSWORTH 40.75N 88.29W
06/26/2021 LIVINGSTON IL CO-OP OBSERVER
TREES DOWNED, CAMPER BLOWN OVER, GARAGE
BUILDING DAMAGED.
&&
ROLocal storm report, Jun 26, 5:52 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
552 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 1 SW HERMOSA - CHICAGO 41.91N 87.75W
06/26/2021 COOK IL PUBLIC
ROAD UNDERNEATH OVERPASS FLOODED. CAR
SUBMERGED IN FLOOD WATERS.
&&
ROLocal storm report, Jun 26, 6:25 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
625 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FUNNEL CLOUD EARL PARK 40.69N 87.41W
06/26/2021 BENTON IN EMERGENCY MNGR
BRIEF FUNNEL CLOUDS REPORTED VIA EMERGENCY
MANAGEMENT OVER EARL PARK.
&&
PETRLocal storm report, Jun 26, 6:42 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
642 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 1 WNW GLENWOOD 41.55N 87.63W
06/26/2021 COOK IL PUBLIC
PHOTOS SHARED ON SOCIAL MEDIA SHOW GEORGE
ARQUILLA PARK IN GLENWOOD FLOODED.
&&
ROLocal storm report, Jun 26, 7:43 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
743 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 1 E SAUNEMIN 40.89N 88.38W
06/26/2021 LIVINGSTON IL EMERGENCY MNGR
ROUTE 116 NEAR SAUNEMIN CLOSED DUE TO
FLOODING.
&&
ROLocal storm report, Jun 26, 7:48 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
748 PM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 3 W CHATSWORTH 40.76N 88.35W
06/26/2021 LIVINGSTON IL EMERGENCY MNGR
E 900 RD N BETWEEN FORREST AND CHATSWORTH
CLOSED DUE TO FLOODING.
&&
ROThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:38 PM CDT | Areal Flood Advisory | LOT | Lake | 9 hr |
| Jun 26, 9:38 PM CDT | River Flood Advisory | LOT | Jasper | 4 days |
| Jun 26, 9:45 PM CDT | River Flood Watch | LOT | Lake, Newton | 13 hr |
| Jun 27, 10:43 AM CDT | River Flood Warning | LOT | Lake, Newton | 10 days |
| Jun 27, 11:45 AM CDT | River Flood Advisory | LOT | Newton | 34 hr |
| Jun 27, 11:45 AM CDT | River Flood Advisory | LOT | Newton | 66 hr |
Nearby
River Flood Watches in Indiana, 2021Every river flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.